Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Methods and applications of power series


Author: Jay A. Leavitt
Journal: Math. Comp. 20 (1966), 46-52
MSC: Primary 65.60; Secondary 65.65
DOI: https://doi.org/10.1090/S0025-5718-1966-0187402-4
MathSciNet review: 0187402
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. D. Richtmyer, Detached-Shock Calculations by Power Series, I, A.E.C. Research and Development Report, NYU-7973, New York University, Courant Inst, of Math. Sci., 1957.
  • [2] R. Courant & D. Hilbert, Methoden der mathematischen Physik, Vols. I (2nd ed.), II, Springer, Berlin, 1931, 1937; English transl., Vols. I (2nd ed.), II, Interscience, New York, 1953, 1962. MR 5, 97; MR 13, 800; MR 16, 426; MR 25 #4216.
  • [3] M. D. Van Dyke, A model of supersonic flow past blunt axisymmetric bodies, with application to Chester’s solution, J. Fluid Mech. 3 (1958), 515–522. MR 0091099, https://doi.org/10.1017/S002211205800015X
  • [4] G. Lewis, Two Methods Using Power Series for Solving Analytic Initial Value Problems, A.E.C. Research and Development Report, NYU-2881, New York University, Courant Inst, of Math. Sci., 1960.
  • [5] J. A. Leavitt, A Power Series Solution for Compressible Flow Past a Conical Shock Wave, A.E.C. Research and Development Report, NYU-10, 432, New York University, Courant Inst. of Math. Sci., 1963.
  • [6] A. H. Van Tuyl, The use of rational approximations in the calculation of flows with detached shocks, J. Aero/Space Sci. 27 (1960), 559–560. MR 0111388

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.60, 65.65

Retrieve articles in all journals with MSC: 65.60, 65.65


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1966-0187402-4
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society